# SDR 2004UALA00052

- Difficulty date: January 15, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Engine: Pwa PW4077
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 113W721224
- Part serial: 113W721220
- Condition: Cracked
- Location: Rt Ail Act
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD AND OUTBOARD ACTUATOR FITTINGS CRACKED.  REPLACED ACTUATOR FITTINGS.
